Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Trying to conceive, seven failed IUIs. Prescribed DHEA, Ovigyn-D. AMH level found, sperm test done. Should I take these medications or go for IVF?

DEAR DOCTOR I AM 35 AND TRYING TO CONCIEVE FOR 3 YRS..HAD 7 FAILED IUI S... MY AMH LEVEL IS 0.2.. DOCTOR HAS PRESCRIBED DHEA-25MG THRICE AND OVIGYN-D TWICE DAILY... CAN THESE TWO MEDICINES BE TAKEN TOGETHER AND WHAT IS THEIR BENEFICIARY EFFECT.. can i concieve on my own or should i go for ivf ... do i need donor husband s sperm count varies between 14-49 million, progressive motility is42% and % normal morphology is hsg test, prolactin, insulin, fsh ,lh, estradiol are within normal limits
Asked On : Fri, 13 Jul 2012
Answers:  2 Views:  615
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since you already have had three failed IUIs, the chances of spontaneous conception in your case are low. You need to attend an infertility clinic for IVF. Donor eggs are not likely to be required in your case.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 14 Jul 2012
I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
DHEA and Ovigyn-D both are same thing, it contains DHEA. It is a hormone given to improve egg count in poor responder patients. Plz clarify from your doctor regarding both these tablets as overdose may affect your chances adversely. Chances of conceiving naturally is very low in your case and you should go ahead with IVF treatment. AMH is very low and it suggests that egg store in your body is very low. In this situation donor egg will give you better results but if you wanna have your own genetic child then you should go ahead with IVF with your own eggs.( Though success rate with donor will be higher than yours) Take care.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor